How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10566
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Doctor.. I went to the Dr. Office.. he says I have a stomach

This answer was rated:

Doctor.. I went to the Dr. Office.. he says I have a stomach flu. I am Taking CIPRO/MEGAFLOX 250 3X a day for 8 days. I am feeling a bit better.. the Major Aches and Pains are gone.. I am reacting to the CIpro with some dizzyness and Fatigue. My question is about my cough- it has gone from a dry harsh cough to a painful deep cough with some mucus coming out .. SHould I take anything for this ? or just ride it out?
Hi. Dr Rick here. I completed an Internal medicine internship in NYC and have two decades of clinical experience. How can I assist you today?

I would continue the cipro and take some OTC cough medicine. This could be a sign that things are getting better and the gunk in your chest is breaking up and coming out.

If, however, you have increased fever, chills, problems breathing or just seem to be much worse, you should see your MD right away.

So. What is the take home message? I think you will be OK.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS
Customer: replied 3 years ago.

Thanks Doc.. I am in Morocco and out of my safe zone in Los Angeles..

That said..

1) anything I can do about the yuck feeling from the Cipro??

2) Any worry about taking Megaflox.. this Moroccan Cipro version.. You see- the doctor here in Marrakech gave me 250mg Tabs 3x a day for 8 days.. I have brought CIPRO with me from the US but at 500mg 2X a day.. I prefer to take the lower MG per day.. the moroccan one. WHen I started- I took one US Cipro at 500 and it was too harsh.. I did not want to Cut the US ones in 1/2 so I just started taking the Moroccan one.. Does that make any sense? Wow.. thanks bro :)


From what you have posted I do not think that the yuck feeling is from the cipro.....

No. There are no concerns about taking Megaflox. It is made to the same standards and quality as the USA Cipro you have.

Sorry that you are feeling so yucky during your vacation. If you send me an airline ticket I'd be happy to come out and have a look at you ;-)

Let me know if there is anything else I can do to help. Enjoy your trip.

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick
Dr. Rick, MD and 4 other Medical Specialists are ready to help you

Related Medical Questions